# SDR ABXA9600530

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 5910557504
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE OF AD 91-22-07 ASB 32-244,  FOUND THE RIGHT FLYING DOOR LINKAGE WORN AND THE SEAL CRACKED.  REPLACED DOOR IAW DC-9 MM.
